Some fixed point results in Menger spaces using a control function.
Dutta, P.N., Choudhury, B.S., Das, Krishnapada (2009)
Surveys in Mathematics and its Applications
Similarity:
Dutta, P.N., Choudhury, B.S., Das, Krishnapada (2009)
Surveys in Mathematics and its Applications
Similarity:
Razani, Abdolrahman (2005)
Fixed Point Theory and Applications [electronic only]
Similarity:
Miheţ, Dorel (2007)
Fixed Point Theory and Applications [electronic only]
Similarity:
Lee, B.S., Cho, S.J. (1994)
International Journal of Mathematics and Mathematical Sciences
Similarity:
R. A. Rashwan, Magdy A. Ahmed (2002)
Archivum Mathematicum
Similarity:
In this paper, we prove common fixed point theorems for fuzzy mappings satisfying a new inequality initiated by Constantin [6] in complete metric spaces.
Lee, B.S., Lee, G.M., Cho, S.J., Kim, D.S. (1994)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Naser Abbasi, Hamid Mottaghi Golshan (2016)
Kybernetika
Similarity:
In this article, we extend Caristi's fixed point theorem, Ekeland's variational principle and Takahashi's maximization theorem to fuzzy metric spaces in the sense of George and Veeramani [A. George , P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems. 64 (1994) 395-399]. Further, a direct simple proof of the equivalences among these theorems is provided.
Elango Roja, Mallasamudram Kuppusamy Uma, Ganesan Balasubramanian (2008)
Mathematica Bohemica
Similarity:
In this paper the concept of a fuzzy contraction mapping on a fuzzy metric space is introduced and it is proved that every fuzzy contraction mapping on a complete fuzzy metric space has a unique fixed point.